Psycho-Babble Neurotransmitters | advanced medication issues | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Lamictal and melanin binding

Posted by Quintal on April 27, 2008, at 14:11:01

I'm concerned about the possible long-term effects of melanin binding while taking Lamictal. I don't understand what exactly it means, but from what I've read there is concern that melanin-binding in the iris of the eye may affect eyesight in the long run. I don't know how or why this would happen though. Does it increase the risk of skin cancer or anything like that? Should I take particular care to wear sunscreen and UV filtered shades? I remember the last time I was taking Lamictal my skin changed colour slightly, and one person accused me of using sunbeds becuase I looked as if I had a tan (it was the middle of an English winter). I don't know if this had anything to do with Lamictal, but it was strange. Another explanation is that I was slightly jaundiced.

I'd appreciate it if anyone had further information/theories etc.

Q


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Neurotransmitters | Framed

poster:Quintal thread:825835
URL: http://www.dr-bob.org/babble/neuro/20080418/msgs/825835.html